RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 10  


Ordinary Differential Equations
Inequalities between auxiliary and central exponents
T. Sh. Abakirov
1659
Necessary conditions for the simultaneous behavior of higher sigma-exponents of a triangular system and systems of its diagonal approximation
E. A. Barabanov
1662
Binary algorithms for controlling a class of indeterminate dynamical systems with delay
S. V. Emel'yanov, S. K. Korovin, I. G. Mamedov, A. L. Nersisyan
1670
Second-order differential equations in variational derivatives
V. G. Zadorozhniy
1679
The property of invertibility of linear differential-difference operators in some spaces of functions on the axis
Yu. I. Zubko, V. M. Tyurin
1683
Asymptotic optimization of linear singularly perturbed control systems
A. I. Kalinin
1687
Asymptotic stability of singularly perturbed differential equations
M. I. Markechko
1698
Approximation subsystems of a dynamical system of shifts
A. I. Panasyuk
1705
Stochastic functional-differential equations with respect to a semimartingale
A. E. Rodkina
1716
Pseudolinear matrix pencils and systems of linear differential equations with meromorphic coefficients
V. V. Sergeichuk
1721
Hypergeometric series and Fuchsian systems
Kh. A. Chikhanov
1727

Partial Differential Equations
Periodic solutions of some inhomogeneous evolution differential equations on Riemannian manifolds
A. B. Antonevich, Dang Khanh Hoi
1731
Uniqueness of a solution of boundary value problems of scattering with complex periodic potentials
V. F. Badjukov
1736
Boundary value problems in elasticity theory with concentrated singularities
T. V. Buchukuri, T. G. Gegelia
1746
A difference method for solving a class of hyperbolic equations with degenerate order
R. I. Semerdzhieva
1755
The second boundary value problem for elliptic differential-difference equations
A. L. Skubachevskii, E. L. Tsvetkov
1766

Integral Equations and Integral-Differential
Discrete equations of convolution type with monotone nonlinearity
S. N. Askhabov, N. K. Karapetyants
1777
Some boundary value problems on a half-axis for a class of integro-differential equations
V. V. Vlasov
1784
Bounded and almost periodic solutions of linear integral equations. I
V. F. Pulyaev
1787
Asymptotic regularization of integral operators of the first kind with power singularity
V. A. Strizhkov
1798

Short Communications
On periodic solutions of nonlinear hyperbolic systems in a strip
S. V. Zhestkov
1806
Quasistationary solutions of nonlinear autonomous systems
A. S. Silbergleit
1807
A theorem on the convergence of complex analytic systems
I. L. Zinchenko
1809
The behavior of solutions of a perturbed homogeneous system of second-order differential equations
M. A. Ivanov
1810
Properties of root functions of some differential operators
E. A. Larionov
1812
Functional equations for analytic and harmonic functions
V. V. Mityushev
1816
Analytic solutions of a system of nonlinear autonomous differential equations with deviating arguments
A. N. Murovtsev
1817
On the exponential characteristic of a Volterra integral operator with periodic kernel depending on four variables
L. K. Orlik
1819
Efficient improvement of the accuracy of calculating eigenvalues
V. G. Prikazchikov
1821
Limit cycles and boundedness of a dynamical system
V. V. Stolyarov
1823
Asymptotic behavior of solutions of linear systems with small perturbations
Ya. Fodor
1824
The WKB method
N. A. Chernyavskaya, L. A. Shuster
1826
Investigation of an approximate solution of the second Painlevé equation
N. A. Lukashevich, V. N. Orlov
1829
The Riesz basis of a system of sines
M. A. Mustafin
1832
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019